# SDR UPS07850988

- Difficulty date: October 16, 2007
- Submitted: October 24, 2007
- Operation: Air carrier
- Aircraft: N867UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45967
- Aircraft time: 84,571 hours, 26,566 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Fs 1290 Lbl 59
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 CRACK AND HEAVY CORROSION ON SEAT TRACK AT STA 1360 LBL 59.  CUT OUT DAMAGED SEAT TRACK AT STA 1290-1370 IAW SRM 51-3-0.  INSTALLED REPAIR SEAT TRACK SECTION AT STA 1290-1370 LBL 59 IAW SRM 53-07-03 FIG 3D.
